A State-Space Formulation for Optimal Hankel-Norm Approximations

Sun-Yuan Kung, David W. Lin

Research output: Contribution to journalArticle

33 Scopus citations

Abstract

The optimal Hankel-norm approximation problem studied in [1] is reformulated in a state-space setting. The crucial extension theorem is reestablished in this framework. The minimal degree optimal approximation is then derived in terms of state-space parameters.

Original languageEnglish (US)
Pages (from-to)942-946
Number of pages5
JournalIEEE Transactions on Automatic Control
Volume26
Issue number4
DOIs
StatePublished - Jan 1 1981
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Cite this